MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC FLEX; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC FLEX; HEART-VALVE, MECHANICAL
Model Number 500FA21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 15 years and 11 months post implant of this aortic mechanical valve, it was explanted and replaced with a bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.

Brand Name
AORTIC FLEX
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key10247908
Report Number3008592544-2020-00035
Device Sequence Number11536460
Product Code LWQ
UDI-Device Identifier00613994868749
UDI-Public00613994868749
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500FA21
Device Catalogue Number500FA21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR